# SDR KCSA081278

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs1660 S49l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM UPPER "I" CHORD DENTED AT BS1660 ABOVE STR-49L (B)
